# SDR SWIA2024110861

- Difficulty date: August 21, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING JACK PAD DOES NOT GO INTO THREADS TRANS#28722388     (C-CHECK RO 11-6/2024)    REPLACED RH WING JACK PAD WITH A SERVICEABLE UNIT REF CRJ 700 SRM 51-42-21-001-001-A01 REV. 38, DATED JULY 25, 2020, DWG CC670-10004 REV.-F, DWG CC670-10038 REV.NC. LEAK CHECK GOOD BOND CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY AND TASK CARD 28-900-1000-SKY. SEE CONTINUE CARD FOR DETAILS.
